# SDR GTIA040732

- Difficulty date: August 15, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: 3805
- Condition: Shifted
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FOUND FORWARD LOWER ISOLATOR FOUND SHIFTED ON NR 2 PYLON.  REPLACED FORWARD LOWER ISOLATOR. (M)
